# SDR REXA2015020700188

- Difficulty date: February 7, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 15,919 hours, 15,669 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MLG DOWN & LOCKED NORMALLY NLG HANDLE UP.  NLG DOORS WERE OPEN.  USED LG EMER RELEASE HANDLE IAW QRH.  NOSE GEAR CAME DOWN IMMEDIATELY.  NOSE WHEEL STEERING INOPERATIVE AFTER LANDING.  R & R NLG SELECTOR VLV IAW AMM 32-33-10.  OPERATIONS & LEAK CHECKED GOOD.  OPERATIONS CHECK NWS IAW AMM 32-51-00, NO FAULT FOUND ON NWS.
